# SDR AALA981917

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: A3060720201
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MANTENANCE FIRST CLASS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FIRST CLASS EMERGENCY EXIT LIGHT WIRE BETWEEN FIRST CLASS AND GALLEY FLOOR EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
